... concern me... headaches everyday, irritability, stomach issues, bloating,pain, Irritable bowel? sore stingy eyes,runny nose,gums bleed easy, increase in blood pressure, chest pain at times, tired , feel like I am about to come down with a cold(glands and sore throat)... etc etc, just feeling miserable... am scared to stop taking it as my psoriasis will come back... have had it since I was a teenager... am trying to slowly reduce dosage... I am also on hormone replacement... are these side effects? or coincidence
You are experiencing common as well as more serious side effects of the Neoral (cyclopsorine). For a list of these type side effects go to:
You need to report these more serious side effects to the doctor right away. While on Neoral you are suppose to have regular blood work done to check your kidney function as well as other things like CBC, sodium and magnesium levels to mention a few. You should also be having your blood pressure monitored regularly as hypertension is a side effect which needs to be addressed.
The hormone replacement therapy can increase Neoral concentrations in the blood. This also needs to be addressed by the prescribing doctor. Your dosage should be adjusted accordingly.
Please seek medical attention from the prescribing doctor as soon as possible.
Some of the side effects taking Neoral are:
Headache, nausea, vomiting, diarrhea, stomach upset, acne, cramps, increased hair growth on the face/body, shaking fingers/hands (tremor), swollen/red/painful gums, dizziness, flushing, and high blood pressure may occur.
The risk of infection may be higher while you are taking this medication. Tell the doc if you nay have: fever, sore throat, flu-like symptoms, painful urination.
Some serious side effects occur: severe muscle spasms, fast/irregular heartbeat, muscle weakness, confusion, change in the amount/color of urine, unusual weight gain/loss, tingling of the hands/feet, hearing problems, easy bruising/bleeding, unusual tiredness. Dark urine, persistent nausea/vomiting, severe stomach/abdominal pain, yellowing of the skin/eyes, vomit that looks like coffee grounds, change in the appearance or size of skin moles/lesions, changes in skin color, loss of consciousness, mental/mood changes, vision changes, swollen glands, unusual lumps, night sweats.
Seek immediate medical attention if any of these rare but very serious side effects occur: chest pain, seizures.
A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction include: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Rather sorry that you are faced with the problems because of taking Neoral, maybe it would be a good idea to try & reduce the dosage, it might help, but please do talk to the doc before you do that.
Take care, be safe & well, please!
- Neoral Information for Consumers
- Neoral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neoral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 2 answers
Posted 7 Oct 2010 • 2 answers
Posted 13 Apr 2012 • 4 answers
Posted 28 Jun 2013 • 1 answer
Posted 15 Feb 2016 • 0 answers